# SDR CA990719007

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110UG
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stub
- Part number: 1379049H401
- Condition: Cracked
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST STUB WAS FOUND TO BE CRACKED 75 PERCENT AROUND CIRCUMFERENCE OF THE EXHAUST FLANGE.  RECTIFIED BY IMPLEMENTATION OF SB 78-JM7799.
